MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; BLUETOOTH AUTOMATIC, ARM, BP MONITOR

Medline Industries, LP MEDLINE; BLUETOOTH AUTOMATIC, ARM, BP MONITOR
Catalog Number MDS7001B
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that monitor works and turns on but it's not giving accurate readings.
 
Additional Manufacturer Narrative
The customer reported that the monitor works and turns on but it's not giving accurate readings.At this time, a sample was not received for investigation; investigation included review of the lot/serial number and recent complaint trends for the past 3 months, and objectionable trends were not seen for this issue.The complaint was not confirmed because this issue can only be confirmed by further investigating the sample or a provided photo, and without the sample or photo, it was difficult to truly identify the root cause of the issue.No further action was taken, and the division has been informed and will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
BLUETOOTH AUTOMATIC, ARM, BP MONITOR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
felipe bifareti
three lakes drive
northfield, IL 60093--275
MDR Report Key50931705
Report Number1417592-2026-52942
Device Sequence Number9688927
Product Code DXN
UDI-Device Identifier00193489038654
UDI-Public00193489038654
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K131395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS7001B
Device Lot Number07521120001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2023
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown